MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PS TIB INS SZ 3.5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC PS TIB INS SZ 3.5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC PS TIB INS SZ 3.5 17MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4 mos.Postop the last ltka, this (b)(6) y/o male patient was complaining of pain and instability.Patient¿s ltka had been revised once before in 2017.Patient was revised to sz 3.5, 17mm psc.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.As reported, approximately 4 mos.Postop the last ltka, this 62 y/o male patient was complaining of pain and instability.Patient¿s ltka had been revised once before in 2017.Patient was revised to sz 3.5, 17mm psc.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.
 
Additional Manufacturer Narrative
D10.Concomitants: 4310966 200-02-41 - three peg patella 41mmas.H3: investigation results - the revision reported was likely the result of prosthesis wear.Contributing factors to the reported wear could include the reported joint laxity, patient-related conditions, and/or it may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
LOGIC PS TIB INS SZ 3.5 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12619047
Report Number1038671-2021-00531
Device Sequence Number13790657
Product Code JWH
UDI-Device Identifier10885862247391
UDI-Public10885862247391
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Model NumberLOGIC PS TIB INS SZ 3.5 17MM
Device Catalogue Number02-012-35-3517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer04/26/2022
12/04/2023
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date05/26/2022
12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age62 YR
Patient SexMale